Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tay5

need some advice

Recommended Posts

so i've been on the regimen for two weeks today with only the BP application at night...i was happy with initial results then i got these huge red bumps on my cheeks (my problem area) and i have been icing them for the past couple of days and taking 2 fish oil pills, somedays a centrum multivitamin, and 1 or 2 aleve for the inflamation.

so today i iced them and did a bad thing... i picked at them...yup stupid i know!! some pus came out :sick: and after that i left an asprin mixed with aloe gel on for an hour... they went down a bit but now they are RED and they have that deep under the skin blood looking stuff.

so what should i do?! i need this gone fast please give me some advice!! thanks :wacko:

Share this post


Link to post
Share on other sites

The first thing you should realize is that the regimen takes time. The next thing is that your acne is not all that bad. I'd just be extra gentle and continue the regimen. You could try spot treating with an AHA then some 10% BP if you like, but small amounts and just on those active spots.

Share this post


Link to post
Share on other sites

do you mean AHA moisturizer like the neutrogena one? will this add extra irritation to my skin or initial make it worse?

Thanks!

Share this post


Link to post
Share on other sites

Well, your acne looks pretty angry from the picking you did, but it will eventually calm down (if you don't poke at it! Write it on your mirror! :P DO NOT PICK.) The regimen typically takes longer than two weeks to show improvement, and your skin usually gets worse before it gets better (it's called the initial breakout, your skin is purging itself as acne takes a while to form before it shows up). Your skin looks pretty good, just a couple of spots here and there... so don't stress about it.

Don't slather more BP on your face, it won't clear you up faster, it will just irritate your skin. Just be persistent with your regimen, be very, very gentle with it, and ice the inflamed spots before you apply BP. If you use AHA before your skin is properly adjusted to the BP, your skin probably won't be thanking you. :P

Share this post


Link to post
Share on other sites
Well, your acne looks pretty angry from the picking you did, but it will eventually calm down (if you don't poke at it! Write it on your mirror! :P DO NOT PICK.) The regimen typically takes longer than two weeks to show improvement, and your skin usually gets worse before it gets better (it's called the initial breakout, your skin is purging itself as acne takes a while to form before it shows up). Your skin looks pretty good, just a couple of spots here and there... so don't stress about it.

Don't slather more BP on your face, it won't clear you up faster, it will just irritate your skin. Just be persistent with your regimen, be very, very gentle with it, and ice the inflamed spots before you apply BP. If you use AHA before your skin is properly adjusted to the BP, your skin probably won't be thanking you. :P

Share this post


Link to post
Share on other sites

If you are telling me, then I know. :P I was just saying it takes more than two weeks, because she had only been doing the regimen for two weeks. I also don't think it'll take six months for Tay to see results, her acne isn't bad at all... they say you should try something for at least three months before you change your regimen.

Share this post


Link to post
Share on other sites

thanks for the responses....oops i had been slathering my skin in BP thinking it would dry up the pimples quicker :doh: thanks for telling me that! i also applied neasporin to the ones that looked like they'd scab...is that bad?!

Share this post


Link to post
Share on other sites
thanks for the responses....oops i had been slathering my skin in BP thinking it would dry up the pimples quicker :doh: thanks for telling me that! i also applied neasporin to the ones that looked like they'd scab...is that bad?!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×